I started taking Depo in September this year and I was suppose to have gotten my shot December 1st but I missed it and I have been spotting and been like off for a few days and I'll start to where I'll start to bleed ... Could I be pregnant
The only way you'll be pregnant is if you were pregnant when you got the first shot, or if you have had unprotected sex outside of the window to get your next shot.
It's common to have hormonal symptoms, like spotting, until you've had 2 or 3 shots. After that, most women find they get no bleeding at all, until they come off Depo Provera. It can then take months to get back to a normal menstrual cycle (sometimes longer).
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2014 • 2 answers
Posted 17 Nov 2014 • 2 answers
Posted 25 Mar 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer